# SDR FDEA201005011410

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 85,606 hours, 31,248 cycles
- Engine: Ge CF66D
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Condition: Corroded
- Location: Wing Box
- Part time: 85,606 hours, 31,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING BOX UPPER SURFACE EXFOLIATED IN SEVERAL LOCATIONS AND HAS CORROSION AT THE MAJORITY OF FASTENER HOLES -RBL 106 TO RBL 73,  FS 1332 TO 1365.  BLENDED CORROSION IAW EA 8-5730-139141 AT STA 1332-1365, RBL 106-73 AND COMPLIED WITH EA 8-5730-139141. REPAIR CLASSIFIED AS MAJOR REPAIR.
